MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE FIXED WIRE; DILATOR, ESOPHAGEAL
Model Number M00558360
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure.The exact procedure date is unknown.During the procedure, the balloon burst while inflating to size 13.5mm.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.

Brand Name
CRE FIXED WIRE
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
CS   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21256470
Report Number3005099803-2025-00168
Device Sequence Number18203599
Product Code KNQ
UDI-Device Identifier08714729195986
UDI-Public08714729195986
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558360
Device Catalogue NumberM00558360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown